# SDR CALA2017102703773

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N73291
- Make and model: Boeing 737824
- Aircraft serial: 33454
- Aircraft time: 44,091 hours, 15,246 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: APS06015
- Part serial: 1015
- Condition: Blown
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THE NR 2 TIRE BLOWN ON LANDING. HAD NOTIFICATION PRIOR TO LANDING FROM TOMC.  EMERGENCY DECLARED.   REPLACED THE NR 1 AND 2 MAIN WHEEL ASSY IAW AMM 32-45-11.
